# SDR SWAA2024020838454

- Difficulty date: January 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FWD WET AREA LBL 13 BETWEEN BS 380 AND BS 400.<[01] REMOVED AND REPLACED CRACKED INTERCOSTAL AT FWD WET AREA LBL 13 BETWEEN BS 380 AND BS 400 AS PER SRM 51-40-02-0G-0 AND DWG#143A5400.;[02] VERIFIED REMOVED AND REPLACED CRACKED INTERCOSTAL AT FWD WET AREA LBL 13 BETWEEN BS 380 AND BS 400.
